Okay so I'm 18 and a rather active girl and my boyfriend and I have been getting serious so we planned to have sex, his first time my second. My period ended that day. The condom broke but we didn't notice until he pulled out and he THEN ejaculated elsewhere. Although there is such thing as precum and I am the biggest over thinker! The next day I bought a plan b right at about 23 hours later. The next morning I woke up to brown blood down my legs and it lasted about 3 & 1/2 days, sometimes enough to wear a tampon sometimes not. I still worried because I looked it up and it said this could be implantation bleeding. Also it said this could've been old blood or my uterine lining shedding. So of course I assumed the worse. I had some abdominal pain but very light. I also am prone to getting painful ovarian cysts when participating in sexual activity or right before my period. I was feeling some pain there so I assumed it was that. 3 weeks later I got a yeast infection. Which plan b said that can be a side affect. I bought the Monistat Ovule that must be inserted into the vagina. That night I woke up at 3 in the morning to such a bad pain in my lower abdominal area I was sweating profusely and had diarrhea. The whole next day at School I was flushed with horrible pains and nausea. No side effects said Monistat could do this but I didn't know what else it could be from unless it was still plan b or if the two mixing maybe did this since they're such high dosages. The pain continued for 3 days and I had a light fever. It's been about a week and I'm supposed to have had my period. Now my lower abdomen is either really bloated or I'm gaining weight from volleyball season ending. I have frequent urination. I went to my pediatrician and they asked if I was sexually active in front of my mom so I had to lie because I didn't want my mom knowing. They said it was my ovarian cysts and they referred me to a gyno and my appointment insnt until March 7. I am so scared I'm pregnant. I don't think I am, but all the symptoms lead up to it. What do I do someone help!!!!!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.